# SDR USAA2011100300003

- Difficulty date: September 28, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 57,124 hours, 23,008 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348H
- Part serial: 638
- Condition: Delaminated
- Location: Rt Wing
- Part time: 6,849 hours, 2,139 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - DELAMINATION ON RIGHT INBOARD MAIN FLAP 85 INCHES FROM INBOARD END 7 INCHES FROM TRAILING EDGE.  REPAIRED RIGHT INBOARD MAIN FLAP IAW B757 SRM 51-70-07.
